# SDR ASAA2023121348163

- Difficulty date: December 13, 2023
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190500000
- Part serial: UNK
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 251RF TOTALLY DE-LAMINATED. GROUNDED - YES. EVALUATED 251RF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-000-283-001 TABLE 002 FIG 2 FH 35266:10, FC 11749, WV 015. RECEIVED NEW FLOOR PANEL 251RF P/N E367190500000, TO BE INSTALLED ON NON ROUTINE 32103 (HAECO), CUST. CONTROL# G1871103 PO:1077076.2
